Jan 19, 2001
I realize that the information I provide to you could possibly be to vague, and may not even be an issue, but will see what you think anyway. Sometimes, when I go from a standing to a lying down or sitting position, I experience a sensation that I would not consider to be painful but not pleasant. I would describe it as a pulsating ache. It begins in my lower back, then in the middle of my chest and finally the sides of my neck. The entire incident last for approximately 4-5 seconds and then is gone. It does not happen every time and a week can pass without it happening at all. Currently my viral load is non-detectable and my t-cells are in the 600's. I take Sustiva and Combivir. I changed to this combination approximately 6 months ago from Crixivan and Combivir due to Lipodystrophy. I am also interested in the symptoms of kidney stones. Thanks.
| Response from Dr. Young
The pulsating ache that you describe sounds like muscle spasm or strain, though it is difficult to be sure, given the very brief duration.
As for kidney stones, most people who have them describe pain in the flank (side) that radiates to the groin. Sometimes urination can be very painful, associated occasionally with blood in the urine. BY
Benjamin Young, M.D., Ph.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.